| Catalog Number |
CM-2509AFX |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during surgery, the pegs of the anchor did not engage the cortex, and the pegs fractured.The graft was not secure, and another device was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h2; h3; h6.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.